Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 1, 2021, 3:15 PM MDT for Teller County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2021, 3:15 PM MDT (21:15 UTC)
- Expired
- Jul 1, 2021, 4:00 PM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
County Teller County, CO
The radar
The Denver radar (KFTG), 103 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 240 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
253 WWUS85 KPUB 012115 SPSPUB Special Weather Statement National Weather Service Pueblo CO 315 PM MDT Thu Jul 1 2021 COZ081-012200- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 315 PM MDT Thu Jul 1 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELLER COUNTY UNTIL 400 PM MDT... At 315 PM MDT, Doppler radar was tracking a strong thunderstorm near Lake George, or 31 miles northwest of Colorado Springs, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Florissant. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3913 10513 3887 10528 3890 10533 3913 10533 TIME...MOT...LOC 2115Z 296DEG 7KT 3906 10534 $$ MOORE
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 1, 12:23 PM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 1, 12:23 PM MDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1223 PM MDT Thu Jul 1 2021 .UPDATE... Issued at 1223 PM MDT Thu Jul 1 2021 Main changes this morning were to adjust the timing of the Flash Flood Watch in effect, with the Watch now starting at noon and then extending it to midnight. No real big thinking for today, with thunderstorm development appearing highly likely across much of southern CO, and with the Flash Flood Watch definitely still valid. Any CIN in place this morning has already eroded, with isolated thunderstorm development already occurring over the higher terrain, Pikes Peak region, and far southeast plains. As weak mid level impulses move overhead, surface trough over the plains will continue to deepen. This deepening will support continued focus for moist upslope flow with dewpoints around 60 in place as well as provide additional focus/convergence for thunderstorm development away from the higher terrain. With this occurring, will see the isolated development become more widespread across the eastern mountains and I-25 corridor over the next several hours. Flow/Bulk shear remains weak across this area with mid level lapse rates not overly high today, and expect any widespread severe threat to be low. However, the higher dewpoint air, steep low level lapse rates, and focus could support isolated stronger development. If this were to occur, gusty winds and small hail will be possible. Once again, the main threat will continue to be heavy rain and flash flooding, given the high moisture air in place and expected slow moving storms. Continue to monitor the far southeast plains, along and south of Highway 50, for focused thunderstorm development through the afternoon and evening. In this location, surface trough/boundary with dewpoints in the mid to upper 60s and with building instability does provide some concerns for more robust development. Additionally, short term guidance is hinting at a zone of stronger flow with higher bulk shear values in this location. The lower mid level lapse rates could be a limiting factor for any widespread severe threat, though I do think an isolated strong to severe storm or two capable of producing wind gusts to 60 mph and hail the size of quarters will be possible from around mid afternoon through mid evening. Haven't made too many changes to the overnight period, but will likely need to increase pops longer into the night as widespread precip development is appearing highly probable across SE CO. && .SHORT TERM...(Today and tonight) Issued at 359 AM MDT Thu Jul 1 2021 ...Heavy rainfall possible today and tonight... Currently, scattered showers/isolated thunderstorms persisting over the eastern plains as of 10z, though stronger convection has shifted into KS over the past few hours. Expect activity to continue to diminish as it slides eastward across the plains, and will keep just some isolated pops in place over the far southeast this morning, mainly north of the Arkansas River. Good deal of convective debris cloudiness over the area early this morning will gradually diminish by midday, with at least a brief period of sun at most locations before next round of convection develops. Today, w-sw upper level flow in place across Colorado through the day, while low level easterly winds strengthen into the afternoon along and east of the mountains. Upward motion will be forced by modest 60 kt jet streak at 250 mb nosing into the state, with accompanying weak wave moving slowly e-ne across the area. Forcing from low level easterly upslope will also aid in convective development, especially over the eastern mountains. Most models suggest CAPE of 1000-2000 j/kg by mid-afternoon along and east of the mountains, as surface dewpoints in the mid 50s to near 60 push westward across the plains. Shear isn't particularly strong as mid level winds are fairly weak, though 0-6km bulk shear does reach 30 kts for a few hours late this afternoon due to fairly strong surface/boundary layer easterlies. Given amount of instability and modest shear, we could see a low end severe storms or two in the afternoon as activity pushes off the mountains into the more unstable air over the plains. Tough to pick out any particular location for heaviest rainfall, though models seem to have trended southward somewhat overnight, with the Wet Mountains and Sangres perhaps seeing the greatest risk of flooding in the lastest runs of various CAMs. As a result, expanded the flash flood watch southward and westward to include the Sangres (including the Spring burn scar) and southern I-25 corridor, while keeping the remainder of the watch in place farther north. While set-up over all looks good for storms, a couple potentially negative factors to watch for today will be 1) residual cloudiness from early morning convection, which could limit amount of heating and subsequent instability and 2) pool of cool/stable air from early morning convection over KS advecting westward through the day, limiting instability over especially the northern half of the region (06z NAM hints at this). Tonight, expect widespread convection to shift slowly from the I-25 corridor to the plains during the evening, with activity lingering past midnight over the far southeast as instability persists through the night. Again, heavy rain/flooding look to be the main storm risks, as any severe threat should diminish quickly toward sunset. .LONG TERM...(Friday through Wednesday) Issued at 359 AM MDT Thu Jul 1 2021 ...A chance of afternoon and evening thunderstorms will be possible throughout the next week over most of the CWA as the North American Monsoonal Wind Pattern becomes more active from Friday through Wednesday, then this feature will weaken and only allow for a lesser chance of thunderstorms, mainly over the mountains and southern plains from Thursday... Friday... A subtropical finger in the jet that is situated over the region will have allowed for an abundance of moisture to be advected in from a surge of moisture in the mid levels from the onset of the North American Monsoonal wind pattern. This, along with a fair amount of lingering instability over the area, will allow for showers and a few thunderstorms to continue into the overnight hours and still possibly cause some flash flooding concerns over the burn scars. Any storms that continue into the early morning hours on Friday will be quite elevated, however, there is also going to be enough capping (CINH) in the lower levels over much of the CWA that this should help inhibit development of new updrafts and allow for any storms to weaken and most of the precipitation will be in the form of showers by early Friday morning. Later in the afternoon, daytime heating will cause thunderstorms to fire over the central and Sangre de Cristo/Wet Mountains initially during the early afternoon hours and then move out over the plains by late afternoon/early evening. MLCAPE values between all of the models tend to favor higher values around 1500 J/kg and higher along the I- 25 corridor which appears to be the target area for getting possibly higher amounts of rainfall coming off the mountains and into a unstable environment. Lapse rates are not too favorable, but bulk shear of 25 to 35 kts over most of the CWA and even higher over the Sangre de Cristo Mountains, which could possibly help sustain healthier updrafts through the perturbation pressure gradient process and allow for some storms to become quite strong and even severe over the adjacent plains to these mountain ranges. There is going to be a persistent southeasterly flow at the surface which will also help keep higher dewpoints over most of the plains and not allow the lower levels to mix out. There could be some significant outflows associated with some of these cells as well as DCAPE values are up over 3000 J/kg at times, and the other concern could be some small hail, or possibly up to 1 inch in diameter if storm becomes severe. High temperatures for many locations will likely occur earlier in the afternoon before the convection begins and then cool off from outflows boundaries with a cold pool of air. High temperatures are warming from where they were earlier in the week, but still are anywhere from 5 to 10 degrees below the seasonal average. Saturday through Wednesday... The ridge is going to further strengthen and shift slightly more westward. The mid level flow around the plateau high over the Four Corners region will keep moisture from Mexico flowing up and around for these days with the possibility of afternoon showers and thunderstorms developing, initially over the mountains, and then moving into the plains as the mid to upper level steering flow continues to be out of the west to northwest around the clockwise flow of the plateau high. It will also gradually continue to warm as well and return back to the seasonal average for high temperatures by Sunday. Expect that the chance of thunderstorms will begin to diminish and not be as widespread over the CWA going into the early part of next week as the strengthening ridge begins to dry out, and by Wednesday, a trough over the northwest CONUS is going to help force drier air from upstream over the NE Pacific Ocean and begin to cut off the more moist subtropical flow from the south, resulting in a lesser chance of thunderstorm development heading into the following days after. Surface winds will also begin to shift to a more westerly flow as this occurs with the troughing causing a drier and downsloping wind over the plains, so high temperatures for Wednesday will end up being above the seasonal average for most locations. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1223 PM MDT Thu Jul 1 2021 Active afternoon into the evening is appearing likely, with showers and thunderstorms expected to impact the TAF sites, especially COS and PUB. Thunderstorms are already developing and expect that to continue, and increase in coverage over the next several hours. Did add prevailing thunder to COS and PUB, as well as moved up the timing of expected thunder. Did keep ALS the same in terms of thunder, as development this afternoon into the evening should remain more isolated. Did also add prevailing showers to COS and PUB, as precip development will likely continue longer into the evening. One other item to keep an eye on will be the potential for MVFR ceilings later tonight into Friday morning. Confidence is not high for this potential, and did not add it to the TAFs at this time. Later forecasts may need to add it though. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for COZ072>088. && UPDATE...RODRIGUEZ SHORT TERM...PETERSEN LONG TERM...STEWARD AVIATION...RODRIGUEZ
Hazardous weather outlook, Jul 1, 10:33 AM MDT, 4 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1033 AM MDT Thu Jul 1 2021 COZ058>089-093>099-021645- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1033 AM MDT Thu Jul 1 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Widespread thunderstorms will develop this afternoon over the mountains, then move across the plains during the evening and overnight hours. Storms will likely produce heavy rainfall, with flash flooding possible over the eastern mountains and Interstate 25 corridor from early afternoon until around midnight. The Junkins and Spring burn scars will be especially at risk for flash flooding as storms develop. One or two severe storms will be possible over the plains, especially along and south of Highway 50, today as well. Wind gusts to 60 mph and hail the size of quarters are the main risks. All storms today may contain brief heavy rain, strong and gusty winds, small hail, and cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday For Friday, thunderstorms will develop over the mountains during the early afternoon and move into the plains later in the afternoon and evening hours. A few of these storms could become severe, with wind gusts to 60 mph and hail the size of quarters. Flash flooding will be possible over the burn scar areas, especially if storms become stationary. For Saturday though Wednesday, thunderstorms will still develop during the afternoon and evening hours, mainly over the mountains, however the chances will continue to diminish towards to end of the forecast period. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over the eastern mountains, the Interstate 25 corridor and the southeast plains this afternoon and tonight. RODRIGUEZ
In the hours before
Special weather statement, Jul 1, 1:59 PM MDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service Pueblo CO 159 PM MDT Thu Jul 1 2021 COZ084-012030- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 159 PM MDT Thu Jul 1 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY UNTIL 230 PM MDT... At 159 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northwest of Calhan, or 30 miles northeast of Colorado Springs, moving southeast at 5 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Calhan. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3901 10430 3910 10454 3913 10452 3913 10421 TIME...MOT...LOC 1959Z 294DEG 6KT 3913 10439 MOORE
Special weather statement, Jul 1, 2:11 PM MDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Pueblo CO 211 PM MDT Thu Jul 1 2021 COZ084-085-012045- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 211 PM MDT Thu Jul 1 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL 245 PM MDT... At 210 PM MDT, Doppler radar was tracking a strong thunderstorm over Ellicott, or 23 miles east of Colorado Springs, moving east at 5 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Ellicott. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3882 10444 3891 10444 3898 10427 3877 10427 TIME...MOT...LOC 2010Z 270DEG 5KT 3886 10438 MOORE
Local storm report, Jul 1, 2:36 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
236 PM MDT THU JUL 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 1 SSW ELLICOTT 38.82N 104.39W
07/01/2021 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&Special weather statement, Jul 1, 2:36 PM MDT, 39 minutes before
Special Weather Statement National Weather Service Pueblo CO 236 PM MDT Thu Jul 1 2021 COZ085-012115- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- 236 PM MDT Thu Jul 1 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO COUNTY UNTIL 315 PM MDT... At 236 PM MDT, Doppler radar was tracking a strong thunderstorm near Hanover, or 21 miles southeast of Colorado Springs, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Hanover. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3861 10464 3870 10456 3867 10437 3852 10452 TIME...MOT...LOC 2036Z 304DEG 7KT 3861 10454 MOORE
Special weather statement, Jul 1, 3:12 PM MDT, 3 minutes before
Special Weather Statement National Weather Service Pueblo CO 312 PM MDT Thu Jul 1 2021 COZ085-086-012145- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- 312 PM MDT Thu Jul 1 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND NORTHWESTERN PUEBLO COUNTIES UNTIL 345 PM MDT... At 312 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles southwest of Fountain, or 16 miles south of Colorado Springs, moving southeast at 5 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Fountain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3858 10491 3868 10482 3863 10463 3847 10481 TIME...MOT...LOC 2112Z 296DEG 6KT 3859 10482 MOORE
Special weather statement, Jul 1, 3:15 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 315 PM MDT Thu Jul 1 2021 COZ081-012200- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 315 PM MDT Thu Jul 1 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELLER COUNTY UNTIL 400 PM MDT... At 315 PM MDT, Doppler radar was tracking a strong thunderstorm near Lake George, or 31 miles northwest of Colorado Springs, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Florissant. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3913 10513 3887 10528 3890 10533 3913 10533 TIME...MOT...LOC 2115Z 296DEG 7KT 3906 10534 MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:27 PM MDT | Flash Flood Warning | PUB | Huerfano | 2 hr |
| Jul 1, 1:59 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 1, 2:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 1, 2:33 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 18 min |
| Jul 1, 2:34 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Jul 1, 2:36 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jul 1, 2:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 33 min |
| Jul 1, 3:12 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 1, 3:18 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| Jul 1, 3:32 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jul 1, 3:47 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 28 min |
| Jul 1, 4:03 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| Jul 1, 4:09 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jul 1, 4:30 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 30 min |
| Jul 1, 4:44 PM MDT | Tornado Warning | PUB | Crowley, Pueblo | 23 min |
| Jul 1, 4:47 PM MDT | Special Weather Statement | PUB | Chaffee | 43 min |
| Jul 1, 5:01 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jul 1, 5:06 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 27 min |
| Jul 1, 5:15 PM MDT | Special Weather Statement | PUB | Otero | 45 min |
| Jul 1, 5:16 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jul 1, 5:19 PM MDT | Flash Flood Warning | PUB | Chaffee, Fremont | 3 hr |
| Jul 1, 5:35 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 40 min |
| Jul 1, 5:38 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 38 min |
| Jul 1, 5:44 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.